Alert archive / South Carolina / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jun 25, 2015, 12:48 AM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 117 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 12:48 AM EDT (04:48 UTC)
- Expired
- Jun 25, 2015, 2:45 AM EDT
- In force
- 117 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 96 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 1:30 AM EDT | FLASH FLOOD | 1 Ssw Goose Creek, SC | MULTIPLE CARS SUBMERGED ON OTRANTO ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2390 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1255 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
896
WGUS52 KCHS 250448
FFWCHS
SCC015-019-035-250645-
/O.NEW.KCHS.FF.W.0006.150625T0448Z-150625T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1248 AM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR PORTIONS OF...
CHARLESTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
DORCHESTER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 245 AM EDT
* AT 1247 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO TO FOUR INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...SLANDS BRIDGE...NAVAL WEAPONS STATION CHARLESTON AND
MIDDLETON PLACE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3302 8008 3305 8000 3294 7986 3289 7996
3289 7997 3285 8003 3291 8010 3289 8017
3307 8040 3314 8025
$$
JAQ2 follow-up statements
102
WGUS72 KCHS 250530
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
130 AM EDT THU JUN 25 2015
SCC015-019-035-250645-
/O.CON.KCHS.FF.W.0006.000000T0000Z-150625T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
130 AM EDT THU JUN 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
CHARLESTON...DORCHESTER AND BERKELEY COUNTIES...
AT 128 AM EDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF
RAIN HAS ALREADY FALLEN AND AN ADDITIONAL ONE INCH OF RAIN IS
POSSIBLE. THIS MUCH RAINFALL IS SUFFICIENT TO PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...SLANDS BRIDGE...NAVAL WEAPONS STATION CHARLESTON AND
MIDDLETON PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3305 8000 3294 7986 3289 7996 3289 7997
3285 8003 3291 8010 3289 8017 3298 8028
3305 8013 3302 8008
$$
JAQ542
WGUS72 KCHS 250556
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
156 AM EDT THU JUN 25 2015
SCC015-019-035-250606-
/O.CAN.KCHS.FF.W.0006.000000T0000Z-150625T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-DORCHESTER SC-BERKELEY SC-
156 AM EDT THU JUN 25 2015
...THE FLASH FLOOD WARNING FOR CHARLESTON...DORCHESTER AND BERKELEY
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3305 8000 3294 7986 3289 7996 3289 7997
3285 8003 3291 8010 3289 8017 3298 8028
3305 8013 3302 8008
$$
JAQWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 12:43 AM EDT, 5 minutes earlier.
Area forecast discussion, Jun 25, 12:43 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1243 AM EDT THU JUN 25 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL PREVAIL MUCH OF THIS WEEK WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL STALL TO THE NORTH LATE WEEK INTO THE WEEKEND BEFORE FINALLY CROSSING THE AREA SUNDAY. THE FRONT COULD STALL JUST OFFSHORE BEFORE DISSIPATING EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE CAPPED QUIET DAY ALLOWING STRONG INSTABILITY TO BUILD HAS BROKEN WITH A CONVECTIVE VENGENENCE ACROSS SE SOUTH CAROLINA THIS EVENING WITH ISOLATED SEVERE WEATHER AND TORRENTIAL DOWNPOURS AS STORMS MERGE AND FEED ALLONG BOUNDARIES. RADAR CORES ARE TALL WITH IR SATELLITE TOPS EXCEEDING -77C. WE HAVE UPDATED TO LIKELY POPS THROUGH 3 AM AND PLAYING IT HOUR TO HOUR AS MODEL GUIDANCE HAVING A DIFFICULT TIME INITIALIZING WITH CURRENT CONVECTIVE CONDITIONS. LOCALIZED FLASH FLOODING IN THE CHARLESTON QUAD COUNTY AREA AS RADAR TRENDS SHOW IMPRESSIVE HEAVY RAIN SIGNATURES. SE GEORGIA WILL LIKELY REMAIN QUIET OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/... THURSDAY...A LARGE MID LVL RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE AREA. AT THE SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN PERIPHERY OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES SLIGHTLY MORE PRONOUNCED WITH A LOW PRESSURE SYSTEM TRACKING OVER THE MID ATLANTIC STATES. DESPITE LARGE SCALE SINKING MOTION ASSOCIATED WITH HIGH PRESSURE ALOFT...THE PROXIMITY OF THE LOW PRESSURE TROUGH INLAND AND A STALLING COLD FRONT TO OUR NORTH SHOULD SUPPORT A SLIGHT CHANCE TO LOW-END CHANCE OF SHOWERS AND THUNDERSTORMS DURING AFTERNOON/EVENING HOURS. DCAPES IN EXCESS OF 1000 J/KG SUGGEST DAMAGING WIND GUST POTENTIAL WITH A FEW STRONGER THUNDERSTORMS THAT DEVELOP. HOWEVER...THE THREAT OF WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE MAIN CONCERN ON THURSDAY WILL BE HEAT/HUMIDITY LEVELS...WHICH WILL BE DEPENDENT ON HOW MUCH CONVECTIVE ACTIVITY OCCURS BEFORE TYPICAL PEAK HEATING HOURS. AT THIS TIME...HIGH TEMPS ARE FORECAST TO REACH THE MID/UPPER 90S...WARMEST INLAND. HOWEVER...STRONG HEATING SHOULD MIX OUT SFC DEWPTS TO AROUND 70 INLAND...WHILE DEWPTS REMAIN IN THE MID 70S NEAR/BEHIND AN INLAND MOVING SEABREEZE. THESE TEMPS AND MOISTURE LEVELS SHOULD SUPPORT HEAT INDEX VALUES NEAR 105 DEGREES FOR A FEW HOURS THURSDAY AFTERNOON AND A HEAT ADVISORY COULD EVENTUALLY BE NEEDED. HOWEVER...SHOULD CLOUD COVER OR PRECIP SHIFT OVER THE AREA EARLY...HEAT INDEX VALUES WILL LIKELY FALL JUST SHORT OF ADVISORY LEVELS. OVERNIGHT LOWS WILL REMAIN MILD...IN THE MID/UPPER 70S INLAND TO LOWER 80S ALONG THE COAST. FRIDAY AND SATURDAY...MODELS INDICATE LOWERING 500 MB HEIGHTS OVER THE AREA THIS WEEKEND AS THE MID LVL RIDGE OF HIGH PRESSURE WEAKENS IN RESPONSE TO A TROUGH OF LOW PRESSURE DIGGING OVER THE MIDWEST/GREAT LAKES REGION. MOISTURE LEVELS ARE EXPECTED TO INCREASE AHEAD OF THE APPROACHING TROUGH...WITH PWATS PROJECTED TO BE NEAR 2.0 INCHES OVER THE SOUTHEASTERN UNITED STATES. THESE MOISTURE LEVELS ALONG WITH INCREASED FORCING FROM A SFC LOW THAT DEVELOPS ALONG A STALLED FRONT TO OUR NORTH...WILL LIKELY RESULT IN AT LEAST CHANCES OF SHOWERS/THUNDERSTORMS ON FRIDAY. BY SATURDAY...GREATER FORCING AND SHEAR WILL LIKELY ARRIVE AS STRONGER WIND FIELDS ROUND THE SOUTHERN PERIPHERY OF THE MID/UPPER LOW CENTERED OVER THE GREAT LAKES REGION. SHOWERS AND THUNDERSTORMS WILL LIKELY OCCUR SATURDAY AFTERNOON...WITH SOME STRONGER THUNDERSTORMS POSSIBLE AHEAD OF A SFC COLD FRONT MAKING WAY INTO THE SOUTHEASTERN UNITED STATES. DAMAGING WIND GUSTS APPEAR TO BE THE MAIN THREAT WITH STRONGER THUNDERSTORMS ON SATURDAY. GIVEN THE AMPLE MOISTURE...SOME THUNDERSTORMS COULD ALSO PRODUCE HEAVY RAINFALL. TEMPS ARE EXPECTED TO BE SLIGHTLY COOLER OVER THE WEEKEND...WITH MAX TEMPS IN THE LOW/MID 90S ON FRIDAY...THEN LOW 90S ON SATURDAY DUE TO AN INCREASE IN CONVECTIVE COVERAGE. GIVEN THE COOLING TREND...HEAT ADVISORIES WILL LIKELY NO LONGER BE NEEDED THIS WEEKEND. OVERNIGHT LOWS SHOULD REMAIN IN THE MID/UPPER 70S.&& && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... BROAD UPPER TROUGH WILL ENCOMPASS THE EASTERN U.S. THROUGH THE LONG TERM PERIOD. A POTENT SHORTWAVE WILL SEND AN AREA OF LOW PRESSURE AND ATTENDANT FRONT THROUGH THE FORECAST AREA ON SUNDAY. GIVEN FORCING FROM UPPER JET...SHORTWAVE ENERGY AND COLD FRONT...IT SHOULD BE A PRETTY ACTIVE DAY ESPECIALLY GIVEN DECENT SHEAR AND DEEP MOISTURE. THE FRONT WILL LIKELY PUSH OFF THE COAST EARLY MONDAY...AND REMAIN STATIONARY OFFSHORE BEFORE DISSIPATING TUESDAY. WEAK HIGH PRESSURE IS EXPECTED TO PREVAIL BY MID WEEK. TEMPERATURES WILL BE AT OR BELOW CLIMO THROUGH THE PERIOD. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z FRIDAY. CONVECTION COULD INCREASE IN COVERAGE ACROSS MAINLY SOUTHEAST SOUTH CAROLINA INTO THE EARLY OVERNIGHT HOURS AND SOME MENTION OF THUNDERSTORMS MAY NEED TO BE ADDED TO THE KCHS TAF AS RADAR TRENDS BECOME BETTER ESTABLISHED. ADDITIONAL ISOLATED CONVECTION IN THE VICINITY OF THE TERMINALS IS POSSIBLE THURSDAY AFTERNOON...BUT COVERAGE IS NOT EXPECTED TO BE GREAT ENOUGH TO MENTION IN THE TAF/S AT THIS TIME. EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE IN AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE THIS WEEKEND. && .MARINE... TONIGHT...IT/S STATUS QUO IN REGARDS TO THE SYNOPTIC PATTERN AND RESULTING CONDITIONS ACROSS THE COASTAL WATERS...WITH SUB-TROPICAL RIDGING TO THE SOUTH/SE...MESO-HIGH PRESSURE IN THE NE GULF OF MEXICO AND A NE-SW ALIGNED TROUGH INLAND. ADEQUATE MIXING OF 20-25 KT GEOSTROPHIC WINDS AND A MODEST GRADIENT WILL ALLOW FOR SOUTH/SW WINDS UP TO 15 OR 20 KT WITH OCCASIONAL HIGHER GUSTS. WAVES OF 1-2 FT WILL BE COMMON IN CHARLESTON HARBOR...WITH 2-4 FT IN THE OPEN ATLANTIC...HIGHEST ON AMZ350-374. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL DOMINATE THE COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND THROUGH LATE WEEK. A COLD FRONT IS EXPECTED TO SHIFT OVER THE WATERS LATE WEEKEND...BEFORE EVENTUALLY STALLING/DISSIPATING EARLY NEXT WEEK. A TIGHTENED PRESSURE GRADIENT WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. NOCTURNAL JETTING AND AFTERNOON SEA BREEZE CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15- 20 KTS AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY COASTAL WATERS. WIND GUSTS COULD REACH SMALL CRAFT ADVISORY CRITERIA SATURDAY AFTERNOON OR NIGHT...THEN SLOWLY IMPROVE EARLY NEXT WEE, SEAS WILL MAINLY BE 2-4 FEET...BUT COULD REACH 6 FEET IN THE OUTER PORTIONS OF THE WATERS THIS WEEKEND. && .CLIMATE... RECORD HIGH MINIMUMS FOR JUNE 24TH... KCHS...79 SET IN 1998. KCXM...85 SET IN 1998. KSAV...80 SET IN 1914. RECORD HIGH MINIMUMS FOR JUNE 25TH... KCHS...79 SET IN 2010. KCXM...83 SET IN 1998. KSAV...80 SET IN 1914. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS...JAQ NEAR TERM... SHORT TERM...DPB LONG TERM...ECT AVIATION... MARINE...DPB/JAQ CLIMATE...
Hazardous weather outlook, Jun 24, 7:38 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 738 PM EDT WED JUN 24 2015 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-252345- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...ADDITIONAL HEAT ADVISORIES ARE LIKELY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-252345- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 738 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 10:18 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1018 PM EDT WED JUN 24 2015
SCZ042-043-250245-
HAMPTON SC-INLAND COLLETON SC-
1018 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND HAMPTON
COUNTIES UNTIL 1045 PM EDT...
AT 1018 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MILEY...OR 8 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT
15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMPTON...COLLETON...VARNVILLE...BRUNSON...LODGE...MILEY...
CROCKETVILLE AND ASHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3301 8083 3280 8109 3293 8124 3304 8107
3309 8096
TIME...MOT...LOC 0218Z 218DEG 26KT 3297 8104Special weather statement, Jun 24, 10:52 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 PM EDT WED JUN 24 2015
SCZ040-250330-
ALLENDALE SC-
1052 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
UNTIL 1130 PM EDT...
AT 1052 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAMBERG TO NEAR
GIFFORD...AND MOVING NORTHWEST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALLENDALE...FAIRFAX...SYCAMORE...ULMER...SEIGLING...APPLETON AND
BARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3305 8113 3305 8110 3303 8109 3299 8114
3296 8121 3294 8124 3292 8124 3291 8126
3299 8143 3311 8135 3311 8129 3312 8124
3312 8120
TIME...MOT...LOC 0252Z 152DEG 16KT 3324 8096 3287 8120Special weather statement, Jun 24, 11:21 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1121 PM EDT WED JUN 24 2015
SCZ049-050-250345-
CHARLESTON SC-COASTAL COLLETON SC-CHARLESTON SC-
1121 PM EDT WED JUN 24 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
CHARLESTON COUNTIES UNTIL 1145 PM EDT...
AT 1120 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BENNETTS POINT...OR 7 MILES NORTHWEST OF EDISTO BEACH...MOVING
NORTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EDISTO BEACH...HOLLYWOOD...MEGGETT...EDISTO ISLAND...YONGES ISLAND...
BEARS BLUFF...BENNETTS POINT AND ADAMS RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3273 8021 3248 8033 3248 8034 3251 8036
3248 8039 3247 8041 3250 8043 3251 8044
3250 8044 3253 8054 3271 8053 3274 8045
3277 8044
TIME...MOT...LOC 0320Z 191DEG 14KT 3255 8043Special weather statement, Jun 25, 12:01 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1201 AM EDT THU JUN 25 2015
SCZ044-045-250430-
INLAND BERKELEY SC-DORCHESTER SC-
1201 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER COUNTY
UNTIL 1230 AM EDT...
AT 1201 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LADSON TO NEAR
REEVESVILLE...AND IS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SUMMERVILLE...SAINT GEORGE...SLANDS BRIDGE...INDIAN FIELD...GIVHANS
FERRY STATE PARK...LADSON...DORCHESTER AND ST. GEORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3332 8050 3328 8048 3326 8040 3300 8008
3299 8010 3300 8010 3302 8017 3301 8018
3299 8015 3299 8012 3298 8011 3290 8028
3298 8041 3303 8039 3305 8040 3306 8055
3319 8077 3332 8052
TIME...MOT...LOC 0401Z 098DEG 13KT 3301 8012 3326 8063Special weather statement, Jun 25, 12:24 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1224 AM EDT THU JUN 25 2015
SCZ050-052-250500-
CHARLESTON SC-TIDAL BERKELEY SC-TIDAL BERKELEY SC-CHARLESTON SC-
1224 AM EDT THU JUN 25 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES UNTIL 100 AM EDT...
AT 1224 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NAVAL WEAPONS STATION CHARLESTON. THIS STORM WAS NEARLY
STATIONARY.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...GOOSE CREEK...HANAHAN...NAVAL WEAPONS
STATION CHARLESTON...I-26/I-526 INTERCHANGE...LADSON AND CHARLESTON
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3284 7998 3297 8012 3300 8008 3300 8005
3290 8001 3291 7998 3296 8000 3303 8000
3297 7985 3295 7985 3293 7982
TIME...MOT...LOC 0424Z 016DEG 3KT 3295 7995The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:18 PM EDT | Special Weather Statement | CHS | Hampton | 27 min |
| Jun 24, 10:25 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 50 min |
| Jun 24, 10:52 PM EDT | Special Weather Statement | CHS | Allendale | 38 min |
| Jun 24, 11:21 PM EDT | Special Weather Statement | CHS | Colleton | 24 min |
| Jun 25, 12:01 AM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
| Jun 25, 12:10 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 80 min |
| Jun 25, 12:11 AM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 64 min |
| Jun 25, 12:17 AM EDT | Areal Flood Advisory | CHS | Berkeley, Dorchester | 88 min |
| Jun 25, 12:24 AM EDT | Special Weather Statement | CHS | Charleston | 36 min |
| Jun 25, 12:33 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 42 min |
| Jun 25, 12:59 AM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 2 hr |
| Jun 25, 1:02 AM EDT | Special Weather Statement | CHS | Berkeley | 43 min |
| Jun 25, 1:20 AM EDT | Special Weather Statement | CHS | Charleston | 25 min |
| Jun 25, 1:32 AM EDT | Special Weather Statement | CHS | Beaufort | 28 min |
| Jun 25, 1:34 AM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Charleston, Colleton | 56 min |
| Jun 25, 1:48 AM EDT | Special Marine Warning | CHS | 57 min | |
| Jun 25, 5:56 AM EDT | Special Weather Statement | CHS | Beaufort | 34 min |
| Jun 25, 6:04 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 56 min |
| Jun 25, 12:18 PM EDT | Heat Advisory | CHS | Allendale, Hampton | 7 hr |
| Jun 25, 2:25 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 50 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Jun 25, 6:05 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 55 min |
| Jun 25, 6:48 PM EDT | Areal Flood Advisory | CHS | Colleton | 57 min |
| Jun 25, 7:23 PM EDT | Special Weather Statement | CHS | Allendale | 37 min |
Nearby
Flash Flood Warnings in South Carolina, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.